Industrial - Fem Relief Tablets
Comparable to Pamprin, our fem relief tablets provide temporary relief from the minor discomfort and pain associated with the normal menstrual period. Active ingredients: Acetaminophen, 325 mg.; Pamabrom 25 mg.
Fem Relief tablets
SKU: I-4036

Fem Relief tablets, 2 per pack - 250 per box

Comparable to Pamprin, our fem relief tablets provide temporary relief from the minor discomfort and pain associated with the normal menstrual period. Active ingredients: Acetaminophen, 325 mg.; Pamabrom 25 mg.

Sugg. Ret. $12.29

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $9.59

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $8.19 each

Comparable to Pamprin, our fem relief tablets provide temporary relief from the minor discomfort and pain associated with the normal menstrual period. Active ingredients: Acetaminophen, 325 mg.; Pamabrom 25 mg. Fem Relief tablets
SKU: H-4030

Fem Relief tablets, 2 per pack - 100 per box

Comparable to Pamprin, our fem relief tablets provide temporary relief from the minor discomfort and pain associated with the normal menstrual period. Active ingredients: Acetaminophen, 325 mg.; Pamabrom 25 mg.

Sugg. Ret. $5.19

Click on the button above 
 to Buy Now Online... 
Discount Retail Price, Just $3.99

Click on the button above to Save! Buy 12 at Wholesale Direct Pricing...
Just $3.43 each

Shipping & Return Policies | Product Reviews | Contact us |
Comments or Questions about this site

Copyright 2002 - 2004 First-Aid-Kit-Company.com, all rights reserved ~ WHOLESALE FIRST AID SUPPLY